# SDR AALA200801547

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 55,259 hours
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: 8111417201
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RT AFT OVERWING INOPERATIVE.  REPLACED CLIP FOR EMERGENCY LIGHT AT RT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
